# SDR RAIA201301110003

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 19,873 hours, 18,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RIGHT OVERWING EMERGENCY EXIT DOOR LIGHT WAS FOUND INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT OVERWING EMERGENCY EXIT DOOR LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
